Differential and Integral Equations

Periodic solutions of certain planar rational ordinary differential equations with periodic coefficients

Tomasz Kaczynski and Roman Srzednicki

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 7, Number 1 (1994), 37-47.

Dates
First available in Project Euclid: 30 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1369926965

Mathematical Reviews number (MathSciNet)
MR1250937

Zentralblatt MATH identifier
0792.34041

Subjects
Primary: 34C25: Periodic solutions
Secondary: 58F22

Citation

Kaczynski, Tomasz; Srzednicki, Roman. Periodic solutions of certain planar rational ordinary differential equations with periodic coefficients. Differential Integral Equations 7 (1994), no. 1, 37--47. https://projecteuclid.org/euclid.die/1369926965


Export citation